# SDR AALA202404054733

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 70,780 hours, 32,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOB CARD 26L000005005 (PS CHECK) CABIN EMERGENCY LIGHTS TEST FAILED. REMOVED AND REPLACED FWD EPSU (10WL) (AALA202404052728) AND BATTERY (AALA202404054733)
